# SDR DALA2025040402586

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 40,010 hours, 5,091 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 EMER LIGHTS AT 46 AND 47H INOP. CORRECTIVE ACTION: RE-SPLICED WIRE PER A330 AMM 33-52. OK FOR SERVICE. (7119687)
